# SDR AALA20000050

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727233
- Aircraft serial: 21371
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PLS - FLT 625 - DURING DESCENT INTO PLS, SYSTEM 'B' HYDRAULIC FAILURE.  CREW DECLARED EMERGENCY AND LANDED PLS WITHOUT INCIDENT.  REPLACED PRESSURE LINE ON NR 2 PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.  REPLACED WITH TEMPORARY HOSE.  (M)
